Skip to Content

Lovenox, I am on 100 mg twice a day. This morning I have a nasty tooth infection. What to do?

Responses (3)

ElizaJane23 21 Aug 2011

Sorry but could you tell us what medication you are referring to? Just come back and add a comment. Thanks!

Anonymous 21 Aug 2011

You need to get in to your dentist tomorrow ASAP. Call your heart doctor & let them know about this also as you may have to go on an antibiotic. Is it bleeding uncontrollably? If so, you should go to the ER now...

davenavigator 21 Aug 2011

Dentist responded via email. Says I need to talk to doc before seeing him. Not bleeding. Swollen painful. Some antibiotics make heparin worse. Primary doc has not gotten back to me. It's Sunday! Tough time to have this.

Anonymous 21 Aug 2011

I am so sorry. Seems these things do happen at the worst time. Let us know how you are doing, please?

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Is this a tooth infection?

Posted 18 Dec 2013 1 answer

Wrong dosage of amoxicillin?

Posted 15 Dec 2015 2 answers

How bad is it to miss a day of antibiotics?

Posted 18 Mar 2016 1 answer